# SDR DALA2019031101603

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L AT AFT ACCESSORIES COMPARTMENT STA Y=1133 (CAT). NR 00423: LONGERON 2L AT AFT ACCESSORIES COMPARTMENT STA Y=1133 WAS REPAIRED PER SRM 53-00-05-2R FIGURE 201 REPAIR 2 AND 51-41-05-0G. (LP #0978743)
